# SDR IPXA2018092424260

- Difficulty date: August 9, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B060368
- Condition: Cracked
- Location: Bs 2343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE MAIN FLOOR SUPPORT AT BS 2343,NEAR RBL 56.  REPAIRED IAW SRID:3-4281362936, AND EO B747-5310-69997-A.
